# SDR DHL2002707002

- Difficulty date: January 30, 2002
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE ALARM BELL DOES NOT WORK FOR ANY ALARM FUNCTION.  REMOVED AND REPLACED THE S41 CUTOFF SWITCH WITH SERVICEABLE SWITCH, OPS CHECK GOOD IAW BOEING WM 26-11-01.
